# SDR JGVR20231106001

- Difficulty date: November 6, 2023
- Submitted: November 6, 2023
- Operation: Air carrier
- Aircraft: N396QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800240
- Aircraft time: 13,624 hours, 8,871 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MECHANICALLY BLENDED CORRODED AREA ON THE OUTER SKIN OF THE EMERGENCY EXIT DOOR NEAR THE FORWARD UPPER CORNER, PERFORMED NDT AND REPORTED RESULTS FOR REPAIR DISPOSITION. REPAIRED BLENDED AREA BY CLEANING, TREATING, PRIMING AND TOP COATING IN ACCORDANCE WITH TEXTRON STANDARD REPAIR.
